# SDR SCNA00315

- Difficulty date: May 22, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Part serial: 9893
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, THE FORWARD AREA EMERGENCY EXIT LIGHTS ASSEMBLY WERE FOUND INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW B727 MM 335081.  OPERATIONS CHECK GOOD IAW B727 MM 335001.
